# SDR DL76G070336

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 27,429 hours, 11,313 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825B
- Part serial: C1327
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

WHEN PUSHING UP THROTTLES FOR T/O LEFT GEN DROPPED OFF, LT BUSS ISOLATION AND TRU MESSAGE.  RETURNED TO BLOCKS.  MTC IN PROGRESS.  SWAPPED TO 1601.  MEGGED FEEDER CABLES CKD OK.  CHANGED IDG.  RAN ENG UP TO 90 PCT N1.  LOADED GEN TO 75 PCT LOAD.  ALL OPS NORMAL, NO FAULTS.
